MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2332/allergolint.c-08-61

Медицинская библиотека · Allergology international : official journal of the Japanese Society of Allergology · 2008

Recurrent severe angioedema associated with imidapril and diclofenac.

Kampitak Thatchai

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Angioedema due to angiotensin-converting enzyme inhibitors (ACEIs) therapy occurs not infrequently and is sometimes associated with life-threatening conditions.

CASE SUMMARY: A 59-year-old woman presented with recurrent angioedema of the tongue complicated by upper airway obstruction which required endotracheal intubation. Laboratory tests including complement levels were normal. ACEI-associated angioedema precipitated by NSAIDs was suspected. Her condition improved after discontinuation of imidapril and diclofenac without other specific treatment.

DISCUSSION: ACEIs, and in particular concomitant use with NSAIDs, should be avoided in patients with a history of angioedema because continuing administration tends to lead to more severe attacks.

Для цитирования: Kampitak Thatchai. Recurrent severe angioedema associated with imidapril and diclofenac.. Allergology international : official journal of the Japanese Society of Allergology. 2008. DOI: 10.2332/allergolint.c-08-61.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.